# SDR DALA2016031001824

- Difficulty date: March 9, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 3 LT BS 1437 AT AFT ACCESSORY COMPARTMENT.  SPLICE, SUPPORT AND LONGERON WERE REMOVED IAW SRM 51-30-2 AND 51-30-5.  SPLICE, SUPPORT AND LONGERON WERE INSTALLED IAW SRM 51-30-5, SRM 53-02, FIG 18.  LONGERON WAS FOUND PREVIOUSLY REPAIRED IAW SRM 53-02, FIG 18.
